MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; HUMERAL REVERSE HC LINER Ø42/+0MM

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; HUMERAL REVERSE HC LINER Ø42/+0MM
Model Number 04.01.0125
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Joint Dislocation (2374)
Date of Event 12/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 year 1 month after the primary, the patient came in due to pain due to a fractured acromium and it is unknown how this occured.During surgery, it was determined that the liner had also dislocated from the glenosphere.The surgeon upsized the poly to prevent future dislocation with plans for a future surgery to correct the acromium.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 11 december 2025 reverse shoulder system 04.01.0125 humeral reverse hc liner d 42/+0mm (k170452) lot: 2303291: (b)(4) items manufactured and released on 03-july-2023.Expiration date: 2028-06-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Reverse shoulder system 04.01.0174 glenosphere - d 42x27 (k170452) lot: 1908175: (b)(4) items manufactured and released on 15-jan-2020.Expiration date: 2025-01-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Clinical evaluation: revision about 1 year 1 month after the primary due to a fractured acromium and it is unknown how this occured.Additionally, during surgery, it was found that the articulation was not stable.The fracture may have happened due to lateralization of the prosthesis as no traumatic event has been reported but we have no sufficient data to exclude it.Additionally, from the radiographic image the bone quality seems low and this can be also the cause of the fracture of the acromion.There is no reason to suspect a malfunctioning device.Root cause: joint luxation.Although a precise root cause cannot be established, these events are generally related to insufficient re-establishment of soft tissue tension after surgery.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any manufacturing-related issue.Bone fracture: fracture of the acromion is an established possible complication of reverse shoulder arthroplasty, and it can be related to many factors, both patient-specific and intra-operative.Although a certain root cause cannot be identified, the overall analysis did not reveal any anomalies and there is no indication that any potential issue with the device may have caused or contributed to the event.

Brand Name
SHOULDER SYSTEM
Common Device Name
HUMERAL REVERSE HC LINER Ø42/+0MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23836923
Report Number3005180920-2025-01261
Device Sequence Number5081110
Product Code PHX
UDI-Device Identifier07630040706322
UDI-Public07630040706322
Combination Product (Y/N)N
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0125
Device Lot Number2303291
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Patient RaceWhite